MAUDE Adverse Event Report: CLARE DISCRETE MFG IO ACCESS SARS-COV-2 IGM; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS

CLARE DISCRETE MFG IO ACCESS SARS-COV-2 IGM; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Catalog Number C58957
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The fill patient identifier is case(b)(6).The access sars-cov-2 igm reagent was not returned for evaluation.No hardware errors, flags or other assay issues were reported in conjunction with this event.Per the sars-cov-2 igm instructions for use (ifu), part number (pn) c65791 c ¿samples should be collected from individuals within 8 days to 30 days post symptom onset.Samples should not be tested less than 8 days post symptom onset.Negative samples collected for 8 days post symptom onset should be reflexed to direct detection of the virus¿ and ¿a negative result can occur if the quantity of antibodies for the sars-cov-2 virus present in the specimen is below the detection limit of the assay, or if the virus has undergone minor amino acid mutation(s) in the epitope recognized by the antibody used in the test.¿ in conclusion, although a seroconversion is suspected, the cause of this event cannot be determined with the available information.The quantity of antibodies for the sars-cov-2 virus present in the specimen may be below the detection limit of the assays.The sample which generated a positive pcr was collected the same day.A subsequent sample may be required to determine the patient¿s immune status.There is no evidence to reasonably suggest that a malfunction occurred in conjunction with this event.
 
Event or Problem Description
On 08oct2020 the customer reported one non-reactive sars-cov-2 igm (access sars-cov-2 igm assay, part number c58957, lot number 971217) result was generated on the customer's access 2 immunoassay analyzer (refurbished) (part number 386220 and serial number (b)(4)).The access result of 0.28 s/co (reportable range: reactive =1.0 s/co) was obtained on (b)(6) 2020 at 10:06 am.The patient did not present any symptom but had a positive pcr.The sars-cov-2 igg result was also non-reactive (0.02 s/co at 10:00 am).The sample for pcr testing was collected the same day as the sample for serology testing.No affect to patients or end-users has been reported in connection with this event.The customer did not indicate whether the results were reported out of the laboratory.No hardware errors or issues with other assays were reported in conjunction with this event.Calibration passed on (b)(6) 2020 with reagent lot 971217 and calibrator lot 922425.Quality control (qc) was passing within the laboratory¿s established ranges.System check passed on (b)(6) 2020.There was no issue with sample integrity reported by the customer.Sample collection, handling and processing information such as sample type, sample volume collected, centrifugation, storage and other sample related information was not provided by the customer.

Brand Name
ACCESS SARS-COV-2 IGM
Common Device Name
IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Manufacturer (Section D)
CLARE DISCRETE MFG IO
lismeehan
o'callaghans mills
EI 
MDR Report Key10734514
Report Number9680746-2020-00042
Device Sequence Number13869987
Product Code QKO
UDI-Device Identifier15099590738617
UDI-Public(01)15099590738617(17)210106(11)200710(10)971217
Combination Product (Y/N)N
Initial Reporter StatePR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2021
Device Catalogue NumberC58957
Device Lot Number971217
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2020
Initial Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1